# SDR ABXA9900669

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47551
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead T-Cap
- Part number: 591486529N
- Condition: Corroded
- Location: Bs 617
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND PRESSURE BULKHEAD T-CAP CORRODED AT STATION Y-617.  REPAIRED T-CAP IAW ABX REA D953-32890 MR.
